manuscripta mathematica

, Volume 42, Issue 2, pp 245–257

Stability of Einstein-Hermitian vector bundles

  • Martin Lübke
Article

DOI: 10.1007/BF01169586

Cite this article as:
Lübke, M. Manuscripta Math (1983) 42: 245. doi:10.1007/BF01169586

Abstract

Einstein-Hermitian vector bundles are defined by a certain curvature condition. We prove that over a compact Kähler manifold a bundle satisfying this condition is semistable in the sense of Mumford-Takemoto and a direct sum of stable Einstein-Hermitian subbundles.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Martin Lübke
    • 1
  1. 1.Mathematisches Institut der UniversitätBayreuth